How can sexual dysfunction be treated in diabetic males ?
Sir, I am 40 years aged. I have diabetics since 5 years. In the beginning stage of the same i have sexual dis function problem as well. But now my diabetic level is absolutely normal as i am doing some regular exercise as well as taking medicine. Eventhough my sexual problem doesn t solved so fat. Please advise me what should i do. My Name. Praveen, i am working in Bangalore My phone number 07829389612
as ur sugar level is in normal level ,chances of normal sexual function is there
as u r 40 ,it will take some time to be normal
u can try sildenafine tab if u want ,one hr before sex
eat healthy diet and continue ur exercise
dont lose hope
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
my doctor isnt very helpful, i have some sexual dysfunction and im a 19 yr old women, i have done everything i can do and my doctor isnt doing anything about it and its really frustrating me, i have tried certain supplements from vitamin stores and other things. what should i do?
hi doctor,am aged 30,am 9n 3 kg and the height i dont know i have 3 kids and married,my problem is that i have sexual dysfunction since i became an adolescent,and i dont know or have experienced any sensation,but i have visited many doctors but all havent worked for me,and i checked for thyroid glands bt everything is ok,please help me
Hi, I am a 31 years old male. I have recently felt really fatigue and weak for the past three months. I have never had any problems before that. I was very athlete and I usually went to bodybuilding gym three times a week and I had kept a athletic muscular body. But since past 90 days I have begun to feel really weak and fatigue and I felt like all my muscles are gone. My muscles are cramped and they are hurting for no reason at night, without any reason. I could not go to the gym for the past 90 days and I got sick so often since that time. I began to develop insomnia and difficulty sleeping at night. I have lost all my libido, sexual desire, and I feel like my penis and my testicles are shrunk. I have bad mood swings and two months ago I had two or three very bad experience of sexual dysfunction with my girlfriend. I could not have sex because of that for the past three months because all of my sexual desire has gone. I have taken a hormonal blood test and the result are as follows: TSH : 4.67 mU/L 0.55 - 4.80 Free T3: 4.25 ng/L 2.30 - 4.20 Free T4: 14.1 ng/L 8.90 - 17.6 LH : 4.51 IU/L 1.50 - 9.30 FSH: 1.56 U/L 1.40 - 18.1 Prolactin : 11.9 ng/mL 4.60 - 21.4 Estradiol 17 : 30.3 ng/L 0.00 - 39.8 Total Testosterone: 4.58 ng/mL 2.02 - 7.92 SHBG: 24.8 nmol/L 17.0 - 66.0 The doctor says I have hyperthyroid. Could my sexual dysfunction and my complete loss of libido, and loss of muscle mass, and headache and insomnia be because of that?!!! I am really worried Thanks for your help.
Dr. Oz, I know you're show is geared mostly towards women but I really am in dyer need of help. I'm a 22 year old male and I'm currently taking two 20mg instant release Adderalls a day. My blood pressure is normal on a daily basis, but high blood pressure and heart disease does run in my family. My concern is in regards to Erectile Disfunction. It is a real self confidence killer! My penis doesn't get fully erect when I'm about to have sex, its hard but not where it can stay up the air hard..excuse the reference. Also some other times it will get hard, but it will not stay that way for long amounts of time. Does anyone know why this could be? I also have trouble staying hard. For example if it slips out, there is a switch of positions,or the slightest distraction, it wont remain hard. I take adderall but don't notice a difference in this when I take it and when I don't. I exercise regularly (4-5x a week) and eat relatively healthy(for a college student). I am stressed a lot and i know that could be a cause of my problems. but does anyone have any ideas? Also is it to early for someone my age (22) to take pills such as viagra or cialis? What are the long term side effects?
I am a male, 53 yrs old, I had problems with erectile disfunction starting a year ago and now I have blood in urine,lfor the last 2 weeks. In the past I have been diagnosed with hematuria, but it only lasts a few days and will go away. Should I see a doctor?
hi this is Abhishek singh from india mumbai.i am having a erection problem,no sensation in penis.i had a suergery earlier on 8jan .i was having a high grade sarcoma tumor which was removed.after that they reconstruct my urethra.some part of tumor was touching urethra.they use the method of suprapubic tubic catheter.i wan to know that vaigra will work for me or should i go for penile implant.now i dont have cancer.
hi iam a diabetic patient and suffering from erectile dysfunctionlegs ,feet and muscles pain.iam under insulin and my sugar is almost normal,my cholostrel is below 7 while blood pressure is at 140/85.I had recently a buy pass..i have visited a neuroligist and has prescribed to use tablets which would help in blood flow
Hello Doctor, I need advice on my Sex life. I am married since last year and sexually active from last 2 years with my spouse. What I feel now that I am loosing interest in Sex , I don t feel like doing it we do it one in a week which last for 5...
I had my prostate roto rooted about 5 months ago and sexual function has decreased somewhat steadily and desire has too. I no longer ejaculate. The blue pill doesn't help. Could the procedure have caused this?